# SDR 9505569762

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47395
- Engine: Pwa JT8D11
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: R, K
- Precautionary procedure: E

## Discrepancy

ON DESCENT, NR 2 ENGINE WOULD NOT RESPOND TO POWER LEVER MOVEMENT.  FLIGHT LANDED IN PVD WITHOUT INCIDENT.  THE ENGINE WAS SHUT DOWN WHILE TAXIING TO THE GATE.  MAINTENANCE FOUND FUEL LEAKING FROM THE LINE CONNECTING THE P AND D VALVE TO THE FUEL OIL COOLER.  THE LINE WAS RESEALED AND CHECKED FOR LEAKS.  NONE FOUND.  THE ENGINE WAS RUN-UP AND CHECKED OK.  THE AIRCRAFT RETURNED TO SERVICE.
